# SDR AALA202402052471

- Difficulty date: December 3, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 77,852 hours, 31,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME OPEN HOLE 2 ON DOUBLE JOGGLE AT FR 16 BETWEEN S9R AND S10R. REPAIRED FRAME PER EA 349893.
